Medicine Side Effects

All medicines, including over-the-counter drugs, prescription drugs, herbal therapy, and alternative therapy, can result in unwanted adverse reactions. These side effects are listed for all drugs after extensive human trials. The common causes of side effects are high dosage, the interaction between drugs, drugs affecting the healthy cells in the body, and individual reaction to an ingredient.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have severe headache and knee and leg pain after taking antidepressants. Why?

Query: Hello doctor, I am taking medication prescribed by my doctor. The medications are Depricap, Rivotril, Serloft, Comig, and Ruling. I have only been taking these tablets for two days, but I am already experiencing severe headaches and knee and leg pain. My question is, is this normal? Please help.  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hi, Welcome to icliniq.com. I understand your concern. It is not due to the above medications, but you seem to be on too much medications. Tablet Depricap (Fluoxetine) is an antidepressant, and the tablet Loft (Ofloxacin) is also an antidepressant. If you have started medication just two days, yo...  Read Full »

Are there any side effects of Levofloxacin and Azithromycin?

Query: Hi doctor, I am a 19 year old male and I weigh 46 kg. Over the last seven months, I am suffering from fever along with chest and back pain. I also have body ache and little blocked nose but not runny nose. The mucus keeps coming out from my mouth. I have headache and I feel very tired. My stool is ...  Read Full »


Dr. Vivek Chail

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. It is right that tablet Azithromycin might cause heart disorder like increased abnormal rhythm and this is seen usually in the elderly age group. At 19 years of age and if you have no known cardi...  Read Full »

I had a constant headache and having severe stomach pain after taking drugs. Why?

Query: Hello doctor, I had a constant headache for two days then I visited a close-by pharmacy and I was asked to treat malaria. I was given Metherine Forte tablets (Artemether 80 mg and Lumefantrine 480 mg tablets) and two cards of Paucofenacmol Caplets. Two days after taking the drugs as prescribed by t...  Read Full »


Dr. Ohams Ike Henry

Answer: Hello, Welcome to icliniq.com. You have a persistent headache in the frontal part of your head. Was there fever, chills, and rigor, were you feeling like vomiting, after taking those drugs prescribed for you? Did your headache subside? The medicines given at the pharmacy are fine for malaria, but ...  Read Full »

Will my anxiety relapse if I stop SSRI?

Query: Hello doctor, I am a male who was diagnosed with generalized anxiety disorder (GAD) and social anxiety, eight years back. Initially, I was prescribed Paxil 20 mg, which helped treat my anxiety and depression but I started having side effects of weight gain, fatigue, and sexual dysfunction. When I st...  Read Full »


Dr. Manjunadh M. Nair

Answer: Hi, Welcome to icliniq.com. Paroxetine acts on multiple receptors, and it is known for its withdrawal effects of weight gain due to its antihistaminic and anticholinergic action.SSRI (selective serotonin reuptake inhibitors) can cause significant sexual dysfunction. Usually, Bupropion along with SSR...  Read Full »

Do medications taken for anxiety affect my routine life?

Query: Hi doctor, I am 29 years old. I had panic attacks and anxiety for the last 1.5 years. It does not happen daily, but twice in a week. My BP and BPM will be increased due to palpitations, and I sweat a lot. Hence, I visited a psychiatrist yesterday. The psychiatrist has suggested me to take D Veniz 50...  Read Full »


Dr. Manjunadh M. Nair

Answer: Hi, Welcome to icliniq.com. Those drugs are for panic disorder. They are approved for these indications. They are safe. It will not affect your classes.If it causes any drowsiness (very unlikely), then you can consider reducing the night dose to half of the prescribed dosage. Please consult your spe...  Read Full »

I am taking Atenolol from six years. But, now I feel dizzy when I take it. Why?

Query: Hello¬†doctor, I have been on Atenolol for the past six years. I was prescribed this for a high heart rate. It worked well the first five years. But, from the last year, it has ruined my life. I have no energy. I get light headed and dizzy. I am on 100 mg a day. I am not sure what to do.  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. It is probably Atenolol-induced low heart rate and blood pressure.First, you need to get your blood pressure and pulse rate checked. You should buy an electronic BP apparatus which shows both blood pressure and pulse rate or else you could get it checked from a nearby ...  Read Full »

Are my psychiatric medicines the cause of high blood pressure?

Query: Hi doctor, I am 24 year old and weigh 70 kg. My blood pressure is on a higher side with readings around 150/90 always. I have a history of depression and ADHD (attention deficit hyperactivity disorder). I am currently on medication for depression and blood pressure and have been prescribed Nexito F...  Read Full »


Dr. Prashant Valecha

Answer: Hello, Welcome to icliniq.com. You are already on blood pressure (BP) medicines tablet Nexovas (Cilnidipine) and Nebimac (Nebivolol). Tablet Nebimac controls heart rate. Psychiatric medicines may affect heart rate, but not that significant to affect BP (BP=Cardiac output x heart rate). And the ben...  Read Full »

Is there any BP medicine without side effect?

Query: Hi doctor, I am a cardiac patient since 16 years after a massive MI followed by an angioplasty. Thereafter, I was taking medication to control high BP along with Aspirin as well as for cholesterol. Recently, I have another mild attack and did my second angioplasty. My BP is fluctuating between 150/9...  Read Full »


Dr. Rishu Sharma

Answer: Hi, Welcome to icliniq.com. Nebistar - Nebivolol is a beta blocker and is associated with dizziness and erectile dysfunction. I would suggest you shift from Nebistar 5 mg to Carvedilol 6.25 mg twice daily for two weeks and thereafter increasing the dosage to 12.5 mg twice daily optimum ...  Read Full »

Can the tablet Percocet cause seizures when I am asleep?

Query: Hello doctor, Can tablet Percocet cause seizures when taken in proper dose for pain? Will the seizures occur while I am sleeping?  Read Full »


Dr. G. Deepika

Answer: Hello, Welcome to icliniq.com. Percocet is a tablet with a combination of two medications namely Acetaminophen and Oxycodone. This drug is commonly prescribed for the relief of moderate to severe pain. It is advisable to use this medication only in the prescribed dosage and for the prescribed time...  Read Full »

Which anti-anxiety and insomnia medicine will not raise blood pressure and heart rate?

Query: Hello doctor, One of the doctors prescribed me XeFexor Duo (combination of Flupentixol and Escitalopram) for psychosomatic symptoms due to persistent anxiety. All my tests like TMT, 2D echo, 48 hours Holter monitor, ECG, kidney or liver tests, blood tests, vitamin tests, etc are normal. I read the s...  Read Full »


Dr. Saraswat Kumarshri Shriniwas

Answer: Hello, Welcome to icliniq.com. You must understand that there is a difference between potential side effects that are reported with the drug and commonly seen side effects with a drug. While the side effects that you mentioned have been reported in the literature, they are not common and I have n...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.